View Full Version : Question about propecia shed

07-22-2011, 06:51 PM
Hey guys,

I have been reading the forums for a while now, but this is my first post.

I have been noticing a reduction in fullness all over the top of my head and a slow walk back at the temples for a couple years now. Earlier this year I was using Rogaine and all of the sudden one day started shedding like mad. Like an idiot I stopped the Rogaine and began taking Propecia.

Since I started taking Propecia, I have continued to experience an aggressive rate of shedding. I am now at the three month mark. The strange thing is that i seem to shed evenly over the entire (horseshoe pattern) top of my head rather than heavier in the temple areas, which seems much more normal. I can see it getting worse from week to week, and this week I seem to have reached the point where my scalp is visible all over when under the right (or wrong!) light.

I have noticed a bunch of small hairs growing in the hairline area all along the front and at the temples. I can't see these throughout the center of my scalp though, but I'm not sure if I'm just missing them. Also, it seems weird that I would be experiencing regrowth while I'm still shedding in full force. Is that normal?

Would anyone recommend trying to get back on Rogaine? I'm worried about the ensuing shed, given that my hair is already so thin on top.

I'm interested in everyone's opinions, especially the professionals.

07-31-2011, 01:50 PM
Bumping this hoping to get a respone...